Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bigraded invariants for real curves

Pedro F dos Santos and Paulo Lima-Filho

Algebraic & Geometric Topology 14 (2014) 2809–2852
Bibliography
1 G E Bredon, Equivariant cohomology theories, Lecture Notes in Math., Springer (1967) MR0214062
2 S R Costenoble, S Waner, Equivariant simple Poincaré duality, Michigan Math. J. 40 (1993) 577 MR1236180
3 D Dugger, Bigraded cohomology of $\mathbb{Z}/2$–equivariant Grassmannians, arXiv:1209.5067
4 H Esnault, E Viehweg, Deligne–Beĭlinson cohomology, from: "Beĭlinson's conjectures on special values of $L$–functions" (editors M Rapoport, N Schappacher, P Schneider), Perspect. Math. 4, Academic Press (1988) 43 MR944991
5 B H Gross, J Harris, Real algebraic curves, Ann. Sci. École Norm. Sup. 14 (1981) 157 MR631748
6 G Lewis, J P May, J McClure, Ordinary $\mathrm{RO}(G)$–graded cohomology, Bull. Amer. Math. Soc. 4 (1981) 208 MR598689
7 L G Lewis Jr., The $\mathrm{RO}(G)$–graded equivariant ordinary cohomology of complex projective spaces with linear $\mathbf{Z}/p$ actions, from: "Algebraic topology and transformation groups" (editor T tom Dieck), Lecture Notes in Math. 1361, Springer (1988) 53 MR979507
8 C Pedrini, C Weibel, Invariants of real curves, Rend. Sem. Mat. Univ. Politec. Torino 49 (1991) 139 MR1219265
9 C Pedrini, C Weibel, The higher $K$–theory of real curves, $K$–Theory 27 (2002) 1 MR1936583
10 P F dos Santos, P Lima-Filho, Quaternionic algebraic cycles and reality, Trans. Amer. Math. Soc. 356 (2004) 4701 MR2084395
11 P F dos Santos, P Lima-Filho, Bigraded equivariant cohomology of real quadrics, Adv. Math. 221 (2009) 1247 MR2518638
12 P F dos Santos, P Lima-Filho, Integral Deligne cohomology for real varieties, Math. Ann. 350 (2011) 973 MR2818720
13 R Silhol, Compactifications of moduli spaces in real algebraic geometry, Invent. Math. 107 (1992) 151 MR1135469
14 R Silhol, Moduli problems in real algebraic geometry, from: "Real algebraic geometry" (editors M Coste, L Mahé, M F Roy), Lecture Notes in Math. 1524, Springer (1992) 110 MR1226244